# SDR AALA2008017373

- Difficulty date: May 22, 2008
- Submitted: July 23, 2008
- Operation: Air carrier
- Aircraft: N328AA
- Make and model: Boeing 767223
- Aircraft serial: 22328
- Aircraft time: 82,639 hours
- System (JASC): 2821 · Aircraft Fuel Filter/Strainer
- Part: Switch
- Condition: Inoperative
- Location: Fuel Filter
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

JFK INFLIGHT T117/23MAY.  CREW REPORTED BOTH ENGINE FUEL FILTER CLOG INDICATIONS.  RETURNED TO JFK AND LANDED WITHOUT INCIDENT.  REPLACED LT AND RT ENGINE FUEL FILTERS.  REPLACED LT AND RT ENGINE FUEL FILTER DIFFERENTIAL PRESSURE SWITCHES.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (A)
